# SDR 2HGR20231121001

- Difficulty date: November 8, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: N806MC
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258831
- Aircraft time: 6,019 hours, 3,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 485401
- Part serial: LK9104110
- Condition: Out Of Sequence
- Location: Zone 700
- Part time: 1,725 hours, 1,184 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLANE DEPARTED FROM KHDN, AFTER TAKE OFF CREW NOTICED GEAR RED UNSAFE LIGHT, CREW CONTACTED TOWER TO VERIFY GEAR WAS UP, TOWER CONFIRMED THE LEFT GEAR WAS DOWN, CREW LOWERED GEAR DID A LOW APPROACH TO KHDN TO CONFIRM ALL 3 GEAR WERE DOWN & DECIDED TO DIVERT TO KLAS. PLANE LANDED WITHOUT ANY ISSUES.
